# SDR UALA2010092103510

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 60,899 hours, 22,497 cycles
- Engine: Pwa PW2037
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Burned
- Location: Pma
- Component: Eec
- Component part number: 1B7486
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SEC CONTROL, RT ENG REVERSER CONTROL AND RT ENG LIMIT PROTECTION EICAS & LIGHT CAME ON.  FOUND CONNECTOR OR RT ENG PMA WITH BURNED PINS.  REPLACED PMA.  RAN ENGINE AT IDLE FOR 5 MIN, ENG OPERATES OK.
